# SDR DALA2016052004041

- Difficulty date: May 12, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 446-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CORRODED AT BS 446 - 927.  BLENDED CORRODED AREAS FOUND TO BE WITHIN LIMITS IAW SRM 53-00-55, FIG 101.
